advertisement
Question
Posted by: Carol | 2010-03-30

SERDEP

I have been taking SERDEP which I believe is a generic for SERLIFE (anti-depressant) for about a month now. Since I have taken it my stomach has been really upset and it does not seem to be changing. I have used almost a full bottle of betaperamide and also taking reuterri but nothing is helping. I often have to go quite a few times during the day and night. Would this just be a side effect or what would you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Carol
Serdep can cause diarrhoea - please talk to your doctor as he may need to change your medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Conroy | 2010-05-28

Since ive been on antidepresants mylife has gone down hill fast an now that im off it im worst than before dont know what to do anymore i believe we are being poisoned with these pills and they always have a new 1 i wish i never took this rubish

Reply to Conroy
Posted by: cyberdoc | 2010-03-30

Hallo Carol
Serdep can cause diarrhoea - please talk to your doctor as he may need to change your medication.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement